# SDR SWAA2022030981710

- Difficulty date: May 15, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 69,708 hours, 41,221 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING VERTICAL SEAL RETAINER AT TRANS WEB CRACKED / REMOVED AND REPLACED NEW RT WING VERTICAL SEAL RETAINER AT TRANS WEB IAW SRM # 51-40-02-0G-0 AND AIPC # 57-50-00-25. 57609U 24MAY19
